On the linear stability of magnetized jets without current sheets - non-relativistic case

Kim, J, Balsara, DS, Lyutikov, M et al. (3 more authors) (2015) On the linear stability of magnetized jets without current sheets - non-relativistic case. Monthly Notices of the Royal Astronomical Society, 450 (1). pp. 982-997. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Kim, J
  • Balsara, DS
  • Lyutikov, M
  • Komissarov, SS
  • George, D
  • Siddireddy, PK
Copyright, Publisher and Additional Information: This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society. (c) 2015, the Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: instabilities; MHD; methods: numerical; stars: jets; galaxies: jets
Dates:
  • Published: 11 June 2015
  • Accepted: 16 March 2015
  • Published (online): 21 April 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 May 2016 10:22
Last Modified: 16 May 2016 10:22
Published Version: http://dx.doi.org/10.1093/mnras/stv606
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stv606
Related URLs:

Share / Export

Statistics